# SDR UALA2013071204874

- Difficulty date: July 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 47,723 hours, 10,305 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 285W00115
- Part serial: 18
- Condition: Inoperative
- Location: Posit 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSCP CONTROL INOPERATIVE, CURSOR MISSING. REPLACED CSCP.
